MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO NO-HOLE Ø 52; SCETABULAR SHELL

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO NO-HOLE Ø 52; SCETABULAR SHELL
Catalog Number 01.26.45.1152
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 17 july 2018: lot 174465: (b)(4) items manufactured and released on 02 november 2017.Expiration date: 2022-10-23 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Visual inspection performed by washing and packaging manager on 16 july 2018 from the picture it is possible notice the presence of a hair.The hair is between the mousse and the tyvek, due to the position it is not possible see it during the double check performed during external packaging phase.It is possible that during the packaging phase in cleanroom, a hair fell into the packaging.After the manufacturing of this lot, new equipment as new cleanroom suit were introduced and new cleaning method were introduced in order to prevent this kind of contamination.However, the packaging was received opened from the hospital, so it is not possible to be 100% sure that the event occurred during packaging process.
 
Event or Problem Description
Before the sterile cup was opened, the medical staff found a hair inside the blister.The operation was carried out with the same cup size, different lot.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO NO-HOLE Ø 52
Common Device Name
SCETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7706374
Report Number3005180920-2018-00520
Device Sequence Number996224
Product Code LZO
UDI-Device Identifier07630030807893
UDI-Public07630030807893
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K122911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2022
Device Catalogue Number01.26.45.1152
Device Lot Number174465
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2018
Initial Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient Weight65